# SDR FDEA201909182278

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,290 hours, 36,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 66775
- Condition: Discharged
- Location: Cabin
- Part time: 1,943 hours, 1,375 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  935  33-50  8397  18SEP19  ABE  FACT  U L1 DOOR EMERGENCY EXIT LIGHT INOP ON POST FLIGHT CHECK.  FACT 18SEP19 15:33   ABE REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY PACK. REF AMM 33-51-07-2. OPS CHECK GOOD. NEW BATTERY PACK MPN -2013-1ASMI, S/N 4286 OLD BATTERY PACK MPN - 2013-1A, S/N 66775.
